Aa
A
A
Close
Avatar universal
Men's Health
Does antibiotics cause jock itch?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello,
Jock itch is usually caused in people who sweat a lot especially athletes. It is common in people who are overweight, but anyone can get the infect ion. People who are taking broad-spectrum antibiotics, with weakened immune systems, or who have diabetes are more at risk to develop the rash. Hope it helped.
Best luck and regards!
Discussion is closed
Cancel
Comment
A
A
Recent Activity
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI